# SDR SWAA2022051908193

- Difficulty date: May 16, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N8655D
- Make and model: Boeing 737-8H4
- Aircraft serial: 42529
- Aircraft time: 25,302 hours, 11,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN OVERHEAD EMERGENCY EXIT PLASTIC LENS MISSING [FACING FORWARD] / [01] SNAPPED EMERGENCY EXIT LENS BACK ON PER AMM 33-51-01
